# SDR QXEA2015091800488

- Difficulty date: September 18, 2015
- Submitted: September 21, 2015
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 20,225 hours, 21,708 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning Horn
- Condition: False Activation
- Location: Parking Brake
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON INITIAL TAKEOFF, THE TAKEOFF WARNING HORN SOUNDED WITH THE PARK BRAKE OFF, THE PARK BRAKE CAUTION LIGHT WAS ILLUMINATED.  THE TAKEOFF WAS ABORTED UNDER 20 KTS. RETURNED TO GATE.  PERFORMED OPS TEST OF THE TAKEOFF WARNING SYSTEM.  SYSTEM OPERATES NORMALLY AT THIS TIME WITH NO DEFECTS NOTED.  AFTER TALKING WITH THE CAPTAIN IT WAS DETERMINED THE PARKING BRAKE WAS RELEASED TO LIGHTLY UPON POWERING UP FOR TAKEOFF NOT ALLOWING THE CAUTION LIGHT SUFFICIENT TIME TO EXTINGUISH CAUSING THE WARNING HORN TO SOUND.  PARKING BRAKE OPERATIONALLY CHECKED GOOD AND WAS ABLE TO DUPLICATE THE REPORTED HORN BY LIGHTLY RELEASING THE BRAKE AND NOT WAITING FOR LIGHT TO EXTINGUISH BEFORE ADVANCING THROTTLES.  ALL SYSTEMS FUNCTION NORMALLY IAW AMM TASK 31-52-00-710-801.  RETURNED TO SERVICE.  NO PARTS REPLACED.
